| Model Number |
EM210RF |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported that the handpiece overheated during testing.There was no patient or staff impact.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Analysis found that the motor was frozen/seized, therefore the device could not be tested for temperature and the customer's complaint of overheating could not be confirmed.The handpiece was disassembled and found out that the collet/ motor assembly was corroded.The device was evaluated and scrapped.If information is provided in the future, a supplemental report will be issued.